MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. SYVA® EMIT ® 2000 TACROLIMUS; ENZYME IMMUNOASSAY, TRACROLIMUS

SIEMENS HEALTHCARE DIAGNOSTICS INC. SYVA® EMIT ® 2000 TACROLIMUS; ENZYME IMMUNOASSAY, TRACROLIMUS
Model Number N/A
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens remote support center (rsc) to report non-reproducible results when using syva® emit® 2000 tacrolimus lot s3 and s4 on a viva-e® analyzer.The limitations section of the syva® emit® 2000 tacrolimus assay instructions for use (ifu) states: "results of this test should always be interpreted in conjunction with the patient¿s medical history, clinical presentation and other findings." siemens is investigating.Note: a separate mdr will be submitted for syva® emit® 2000 tacrolimus lot s4.
 
Event or Problem Description
The customer reported non-reproducible syva® emit ® 2000 tacrolimus results for multiple patient samples on the viva-e® analyzer when using tacrolimus lots s3 and s4.It is unknown if any of the results were reported to the physician(s).It is unknown which result is considered correct.It is unknown if the patients were taking tacrolimus.There are no known reports of patient intervention or adverse health consequences due to the non-reproducible results.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2517506-2024-00243 on 02-oct-2024.Additional information on 18-oct-2024 siemens investigation did not replicate the issue reported by the customer.Siemens continues to investigate.Note: a separate supplemental report will be filed for the syva® emit® 2000 tacrolimus lot s4.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2517506-2024-00243 on 02-oct-2024.Siemens filed supplemental mdr 2517506-2024-00243-s1 on 11-nov-2024.Additional information 15-apr-2025: siemens evaluated this issue and provided the following conclusion: the allegation of reagent degradation causing imprecision and increased calibration with the emit 2000 tacrolimus reagent lots s3 and s4 was reviewed by siemens and the behavior was not reproduced with the internal testing performed.The reagent lots continued to meet the assay specifications when tested at the reagent production site.The behavior appears to be specific to certain customers but the available data limited the investigation into the performance of the assay.Concern that the qc and calibration behavior being reported were due to the signal separation of the calibration points being low compared to previous reagent lots was addressed by siemens.At no time were the separations of the signal in the reagent lots reported outside of the separation limits.The allegations of qc imprecision, reagent degradation and calibration issues appear to have multiple causes, however the customer has declined to provide the instrument files needed to fully identify the issues.The data suggest that the instrument may recover a lower signal than other analyzers, or there may be some issues with the qc products and potential reagent handling issues during shipping.Due to the limited data and behavior was not reproduced by siemens, the cause of the issue is unknown.The customer is operational.A product performance issue has not been identified and no further evaluation of the device is required.In section h6, the investigation findings and investigation conclusion codes were updated.

Brand Name
SYVA® EMIT ® 2000 TACROLIMUS
Common Device Name
ENZYME IMMUNOASSAY, TRACROLIMUS
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
jennifer cacace
333 coney street
east walpole, MA 02032
8024302902
MDR Report Key20352894
Report Number2517506-2024-00243
Device Sequence Number7945367
Product Code MLM
UDI-Device Identifier00842768001666
UDI-Public(01)00842768001666(10)S3(17)250208
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K060385
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/08/2025
Device Model NumberN/A
Device Catalogue Number10445397
Device Lot NumberS3
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2024
Supplement Date Received by Manufacturer10/18/2024
04/15/2025
Initial Report FDA Received Date10/02/2024
Supplement Report FDA Received Date11/11/2024
04/17/2025
Date Device Manufactured08/08/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown